# SDR HALA201202090052

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 16,624 hours, 40,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 892201
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PLACED GEAR HANDLE UP, LT MAIN UNSAFE INDICATION LIGHT AND LEVEL PSEU FAIL LIGHT. REPLACED LT MLG DOWN LOCK PROXIMITY SENSORS IAW AMM 32-61-04.  REPLACED LT MLG UPLOCK PROXIMITY SENSORS IAW AMM 32-61-02.  ADJUSTMENT CHECKED GOOD IAW AMM 32-61-00.  PSEU RETURN TO SERVICE PASSED.
